<  Back to the Polytechnique Montréal portal

A continuous shape sensitivity equation method for unsteady laminar flows

F. Ilinca and Dominique Pelletier

Paper (2006)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/21844/
Conference Title: European Conference on Computational Fluid Dynamics
Conference Location: The Netherlands
Conference Date(s): 2006-09-05 - 2006-09-08
Journal Title: International Journal of Computational Fluid Dynamics (vol. 21, no. 7-8)
Publisher: Taylor & Francis
DOI: 10.1080/10618560701649952
Official URL: https://doi.org/10.1080/10618560701649952
Date Deposited: 18 Apr 2023 15:16
Last Modified: 05 Apr 2024 11:05
Cite in APA 7: Ilinca, F., & Pelletier, D. (2006, September). A continuous shape sensitivity equation method for unsteady laminar flows [Paper]. European Conference on Computational Fluid Dynamics, The Netherlands. Published in International Journal of Computational Fluid Dynamics, 21(7-8). https://doi.org/10.1080/10618560701649952

Statistics

Dimensions

Repository Staff Only

View Item View Item